# SDR UPS97822395

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Fitting
- Part number: 3649114U
- Condition: Cracked
- Location: Bs  922
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 922 LBL 62 PRESSURE PANEL TO FUSELAGE TIE FITTING IS CRACKED AT BOTTOM.  REPLACED FITTING PER SRM 51-1-20D, 53-1-0, 51-3-0.
